MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG +3 RET; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented

ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG +3 RET; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Catalog Number 110031420
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a reverse shoulder revision approximately 1 month and 20 days post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 110030777, 40 mm versa-dial glen +3, lot # 11024188.Item # 118000, 25 mm versa-dial taper adaptor, lot # 67322885.Item # 110031422, cr prolong 40 mm brng +3, lot # 65894867.Item # 110031399, hmrl tray std std, lot # 67377482.Item # 115310, comp rvrs shldr glnsp std 36 mm, lot # j7942945.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, b4, g3, g6, h2, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d1, d2a, d4, d10, g3, g6, h2, h3, h4, h6, h11 the reported event was confirmed by review of picture.Visual examination of provided picture identified bearing, tray and glenosphere revised.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CR PROLONG 36MM BRNG +3 RET
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24741709
Report Number0001822565-2026-01003
Device Sequence Number15639346
Product Code KWS
UDI-Device Identifier00887868231513
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031420
Device Lot Number67315552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/31/2026
08/19/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/27/2026
09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale